# SDR 99ZZZX650

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4669V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0359
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR ASSY ATTACHING BOLT TO FITTINGS/CASTING FROZEN CAUSING CASTING TO CRACK.  INSPECT ACTUATOR FOR FREE MOVEMENT, REMOVE BOLTS, CLEAN AND GREASE BOTH ENDS OF ACTUATOR.
